Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes
Urinary Tract Infection (2120); Dysuria (2684)
Date of Event
11/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As part of (b)(4) study, patient reported; uti on (b)(6) 2022, event treated with azo (prn, macrobid, and levaquin, cec adjudicated not related to product.Worsened prolaspe on (b)(6) 2022 and is considered ongoing.Cec adjudicated not related to product.Dysuria on december (b)(6) 2022, event treated with macrobid.Cec requested more information.